# SDR SWIA200821037

- Difficulty date: October 21, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 8,707 hours, 5,434 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR ON RIGHT HORIZONTAL STAB DAMAGED BETWEEN NR 9 AND NR 11 RIB, DAMAGE REPAIR.  INSTALLED NEW FORWARD SPAR ON RIGHT HORIZONTAL STAB PER SRM.
